# SDR HALA2009062100259

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,681 hours, 31,177 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING CLIMB-OUT STATUS MSG " R ENG FIRE LOOP DET 2 INCH ANNUNCIATED 2 TIMES, THEN WENT AWAY WITHOUT FURTHER MSG'S.  T/S PER FIM 26-11-00.  COULD NOT DUPLICATE PR INSP'D ENG BLEED DUCTS, NO PR'S NOTED.  INSPECTED FIRE LOOPS.  REMOVED AND CLEANED CONNECTORS REMOVED FIRE DET CARD AND CLEANED CONNECTION AND REINSTALLED, PERFORMED SYSTEM CK OK IAW AMM 26-11-00.
